MathSciNet Relay Station
MathSciNet bibliographic data
MR1709845 37D20 (37C40)
Yuan, Guocheng; Hunt, Brian R. Optimal orbits of hyperbolic systems. Nonlinearity 12 (1999), no. 4, 1207–1224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement